JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDEDNESS AND CONTINUITY OF SOLUTIONS FOR STOCHASTIC DIFFERENTIAL INCLUSIONS ON INFINITE DIMENSIONAL SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDEDNESS AND CONTINUITY OF SOLUTIONS FOR STOCHASTIC DIFFERENTIAL INCLUSIONS ON INFINITE DIMENSIONAL SPACE
Yun, Yong-Sik; Ryu, Sang-Uk;
  PDF(new window)
 Abstract
For the stochastic differential inclusion on infinite dimensional space of the form , where , b are set-valued maps, W is an infinite dimensional Hilbert space valued Q-Wiener process, we prove the boundedness and continuity of solutions under the assumption that and b are closed convex set-valued satisfying the Lipschitz property using approximation.
 Keywords
stochastic differential inclusion;Wiener process;
 Language
English
 Cited by
 References
1.
N. U. Ahmed, Nonlinear stochastic differential inclusions on Banach space, Stochastic Anal. Appl. 12 (1994), no. 1, 1-10 crossref(new window)

2.
J. P. Aubin and G. D. Prato, The viability theorem for stochastic differential inclusions, Stochastic Anal. Appl. 16 (1998), no. 1, 1-15 crossref(new window)

3.
A. A. Levakov, Asymptotic behavior of solutions of stochastic differential inclusions, Differ. Uravn. 34 (1998), no. 2, 204-210

4.
G. D. Prato and J. Zabczyk, Stochastic equations in infinite dimensions, Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1992

5.
B. Truong-Van and X. D. H. Truong, Existence results for viability problem associated to nonconvex stochastic differentiable inclusions, Stochastic Anal. Appl. 17 (1999), no. 4, 667-685 crossref(new window)

6.
B. Truong-Van and X. D. H. Truong, Existence of viable solutions for a nonconvex stochastic differential inclusion, Discuss. Math. Differential Incl. 17 (1997), no. 1-2, 107-131

7.
Y. S. Yun, On the estimation of approximate solution for SDI, Korean Ann. Math. 20 (2003), 63-69

8.
Y. S. Yun and I. Shigekawa, The existence of solutions for stochastic differential inclu- sion, Far East J. Math. Sci. (FJMS) 7 (2002), no. 2, 205-212